Some issues regarding spectral element meshes for moving journal bearing systems

Gwynllyw, D. R. and Phillips, T. N. (2005) Some issues regarding spectral element meshes for moving journal bearing systems. International Journal for Numerical Methods in Fluids, 48 (4). pp. 423-454. ISSN 0271-2091

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1002/fld.932


Item Type:Article
Uncontrolled Keywords:dynamically loaded journal bearings, spectral element method, ALE formulation
Faculty/Department:Faculty of Environment and Technology
ID Code:5849
Deposited By: R. Upload account
Deposited On:22 Jan 2010 15:10
Last Modified:10 Mar 2014 15:37

Request a change to this item

Copyright 2013 © UWE better together